Mathematical Research Letters
Volume 24 (2017)
Quasihomogeneous free divisors with only normal crossings in codimension one
Pages: 1477 – 1496
We prove that any divisor as in the title must be normal crossing.
free divisor, logarithmic derivation, normal crossing, quasihomogeneity, Lie algebra
2010 Mathematics Subject Classification
Primary 32S25. Secondary 16W25.
The research leading to these results has received funding from the People Programme (Marie Curie Actions) of the European Union’s Seventh Framework Programme (FP7/2007-2013) under REA grant agreement no PCIG12-GA-2012-334355.
Paper received on 23 April 2014.